# SDR SIMA200413205

- Difficulty date: April 22, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: CM328
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LAX - FLT 3080 - ON APPROACH, WHEN SELECTED LANDING GEAR DOWN, LEFT WOULD NOT INDICATE WITH GREEN LIGHT.  FOLLOWED AOM PROCEDURES, PERFORMED EMERGENCY GEAR EXTENSION, STILL NO GREEN LIGHT.  RELAMPED BULB, NO FIX.  DID A FLYBY AND GEAR APPEARED DOWN AND LOCKED.  RAI LIGHT BULB IN LEFT MLG INDICATOR.  OPS CHECK GOOD.  (M)
